# SDR USAA2014032100002

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 76,795 hours, 34,598 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT, SWIVEL, FLIGHT ATTENDANT FLASHLIGHT REQUIRES BATTERY REPLACEMENT.  REPLACED AFT, SWIVEL, FLIGHT ATTENDANT FLASHLIGHT BATTERY.
